# SDR DALA2023040502661

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,819 hours, 24,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 FOUND ON SVC CHECK. WHITE EEPLS LENS BROKEN AT SEAT 18 DE, AND WHT EEPLS LIGHT HOUSING BROKEN AT SEAT 35 DEF. CORRECTIVE ACTION: INSTALLED WHT LENS AT 18 DE AND REPLACED HOUSING AT 35 DEF. CABIN EMER LIGHTS CHECK GOOD PER SVC CHECK. (9565092)
